# SDR UIEA2012070300294

- Difficulty date: July 3, 2012
- Submitted: July 5, 2012
- Operation: Air carrier
- Aircraft: N458MC
- Make and model: Boeing 747446
- Aircraft serial: 26356
- Aircraft time: 61,512 hours, 13,044 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 3510 · Crew Oxygen System
- Part: Stowage Box
- Part number: MXP402
- Part serial: SE01168
- Condition: Damaged
- Location: Oxygen Mask
- Part time: 615,112 hours, 13,044 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW OXYGEN WAS FOUND TO BE LOW.  ON INSPECTION AND LEAK CHECK AFTER BOTTLE REPLACEMENT IAW AMM 12-15-08, THE CAPTAIN'S OXYGEN MASK STOWAGE BOX WAS FOUND TO BE DAMAGED AND LEAKING.  THE CAPTAIN'S OXYGEN MASK STOWAGE BOX WAS REPLACED IAW AMM 35-11-18. LEAK AND OPS CHECKED OK.
